# SDR USAABB97028

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 4034010013
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FL 28 - ON APPROACH, AFTER GEAR SELECTED DOWN, CREW RECEIVED THE EICAS MESSAGES 'GEAR DISAGREE' AND 'GEAR DOOR'. CREW ACCOMPLISHED ALTERNATE LANDING GEAR EXTENSION PROCEDURE.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE MAIN LANDING GEAR CONTROL VALVE.  (M)
